# SDR SWAA2022082432917

- Difficulty date: July 23, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 39,351 hours, 23,848 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PASSENGER FLOOR STRUCTURE STA540 WL208 RBL5 BRAKE HOLES ENLONGATED / [01] REMOVED BREAK STA 540 RBL5 REF. SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED NEW BREAK REF; SRM 51-40-05-0G-0;[03] VERIFIED STEPS 1 AND 2;[04] OK TO TREAT AND PRIME HOLES;[05] TREATED AND PRIMED FASTENERS HOLES REF. 51-20-01-0G-0;[06] VERIFIED STEP 5;[07] OK TO INSTAL BREAK;[08] INSTALLED PANEL BREAK STA. 540; RBL 1- RBL24; WL 208; REF. SRM 51-40-02-0G-0;[09] REMOVED EWIS PROTECTION AT STA 540; RBL 0-RBL24; WL208; REF. AMM 20-60-07-913-801;[10] VERIFIED STEP 8 AND 9
